# SDR DALA2020083182891

- Difficulty date: August 27, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 61,624 hours, 20,153 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN H CHECK,   WHILE PERFORMING LH ENGINE DRAG FITTINGS CLAMP-UP AND DIAGONAL BRACE INSPECTIONS HOLE #9, COMMON TO THE LH WING UPPER SKIN, WAS FOUND OUT OF STANDARD HOLE DIAMETER TOLERANCES; DEFECT WAS REMOVED AFTER REAMING / TO 1ST OVERSIZE. C/W ERA 587544-14AD.
